Addendum to periodic solutions of a third-order nonlinear differential equation
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 30 (1991) no. 1, pp. 189-202
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1991_30_1_a15,
author = {Vl\v{c}ek, Vladim{\'\i}r},
title = {Addendum to periodic solutions of a third-order nonlinear differential equation},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {189--202},
year = {1991},
volume = {30},
number = {1},
mrnumber = {1166436},
zbl = {0777.34032},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1991_30_1_a15/}
}
TY - JOUR AU - Vlček, Vladimír TI - Addendum to periodic solutions of a third-order nonlinear differential equation JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1991 SP - 189 EP - 202 VL - 30 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1991_30_1_a15/ LA - en ID - AUPO_1991_30_1_a15 ER -
%0 Journal Article %A Vlček, Vladimír %T Addendum to periodic solutions of a third-order nonlinear differential equation %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 1991 %P 189-202 %V 30 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_1991_30_1_a15/ %G en %F AUPO_1991_30_1_a15
Vlček, Vladimír. Addendum to periodic solutions of a third-order nonlinear differential equation. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 30 (1991) no. 1, pp. 189-202. http://geodesic.mathdoc.fr/item/AUPO_1991_30_1_a15/